MathSciNet Relay Station
MathSciNet bibliographic data
MR559203 (81b:65008) 65A05 (65D20)
Char, Bruce W. On Stieltjes' continued fraction for the gamma function. Math. Comp. 34 (1980), no. 150, 547–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement